# SDR ASAA0040084

- Difficulty date: June 25, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61767101
- Part serial: 6229
- Condition: Discharged
- Location: Escape Slide
- Part time: 17,651 hours, 10,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR EVACUATION SLIDE BOTTLE WAS FOUND TO HAVE LOW PRESSURE.  REPLACED THE L1 DOOR EVACUATION SLIDE ASSEMBLY.  ROUTED THE SLIDE ASSEMBLY FOR INSPECTION AND REPAIR.  (M)
